# SDR A6WA200640419

- Difficulty date: December 17, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6001204512
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE P/N 600-12045-12 FOR WING L/E PANEL 630JT CRACKED AT UPPER AND LOWER CORNERS WS 149.58 CRACKS APPROX .2 INCH LONG.  MAINTENANCE REPLACED ATTACHMENT ANGLE WITH NEW P/N 600-12045-12 IAW CRJ200 AMM 20-21-00-910-801.  (M)
